# SDR SIMA201906287002

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 33,623 hours, 29,551 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER DISAGREE,  RT MAIN DID NOT INDICATE UP,  QRH PROCEDURED RAN,  CYCLED GEAR, INDICATED UP AFTER 1 CYCLE.  COMPLIED WITH LANDING GEAR LEVER DISAGREEMENT FIM 32-32-00. NO CMC MESSAGES NO TED. NO DEFECT NOTED. FOR PRECAUTIONARY MEASUREMENTS RAR LG/LEVER CONTROL MODULE. OPC CHECKED GOOD
